Alert archive / Wyoming / Winter Storm Warnings in 2008

Winter Storm Warning 5, NWS Cheyenne, WY

February 8, 2008

NWS Cheyenne, WY issued this winter storm warning at Feb 8, 2008, 1:44 AM MST. It took effect at Feb 8, 2008, 12:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 8, 2008, 1:44 AM MST (08:44 UTC)
In effect from
Feb 8, 2008, 12:00 PM MST
Expired
Feb 9, 2008, 3:05 AM MST
In force
15 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 080844
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
144 AM MST FRI FEB 8 2008

WYZ063-090000-
/O.UPG.KCYS.BS.Y.0008.000000T0000Z-080209T0100Z/
/O.NEW.KCYS.WS.W.0005.080208T1900Z-080209T1900Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
144 AM MST FRI FEB 8 2008

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 12 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM MST
SATURDAY. THE BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL BECOME WIDESPREAD THIS AFTERNOON AND CONTINUE THROUGH
TONIGHT AND SATURDAY MORNING. SNOW WILL BE HEAVY AT TIMES. STRONG
WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE NEAR WHITEOUT
CONDITIONS AT TIMES. TRAVEL WILL BECOME DIFFICULT IF NOT IMPOSSIBLE.
BY LATE SATURDAY...SNOWFALL AMOUNTS OF 12 TO 17 INCHES WILL OCCUR.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ061-090000-
/O.NEW.KCYS.WS.W.0005.080208T1900Z-080209T1900Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
144 AM MST FRI FEB 8 2008

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 12 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM MST
SATURDAY. 

SNOW WILL BECOME WIDESPREAD THIS AFTERNOON AND CONTINUE THROUGH
TONIGHT AND SATURDAY MORNING. SNOW WILL BE HEAVY AT TIMES. STRONG
WEST WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE NEAR
WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BECOME DIFFICULT IF NOT
IMPOSSIBLE. BY LATE SATURDAY...SNOWFALL AMOUNTS OF 5 TO 9 INCHES
WILL OCCUR.

IF YOU MUST DRIVE...ALLOW FOR PLENTY OF EXTRA TIME TO SAFELY REACH
YOUR DESTINATION AND SLOW DOWN TO AVOID GETTING IN AN ACCIDENT.
YOUR NATIONAL WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

RUBIN
3 follow-up statements
000 
WWUS45 KCYS 082157
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MST FRI FEB 8 2008

WYZ061-090700-
/O.CAN.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/
/O.NEW.KCYS.SB.Y.0004.080208T2157Z-080209T1200Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
257 PM MST FRI FEB 8 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 AM MST
SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST
SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW WILL DEVELOP EARLY THIS EVENING AND CONTINUE OVERNIGHT. SNOWFALL
ACCUMULATIONS OF GENERALLY 1 TO 3 INCHES ARE EXPECTED...WITH
SLIGHTLY HIGHER AMOUNTS POSSIBLE NEAR THE SIERRA MADRE FOOTHILLS.
SNOW WILL COMBINE WITH STRONG WEST WINDS TO SIGNIFICANTLY REDUCE
VISIBILITIES THROUGH SATURDAY MORNING.

IF TRAVEL IS NECESSARY IN AND AROUND CARBON COUNTY TONIGHT AND
TOMORROW MORNING...BE SURE TO CHECK ROAD REPORTS BEFORE DEPARTURE.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

WYZ063-090700-
/O.CON.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
257 PM MST FRI FEB 8 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST
SATURDAY. 

SNOW...HEAVY AT TIMES...WILL CONTINUE TO FALL THROUGH SATURDAY
MORNING. STRONG WEST WINDS WITH GUSTS OF 55 TO 70 MPH WILL COMBINE
WITH THE FALLING SNOW TO PRODUCE NEAR WHITEOUT CONDITIONS AT
TIMES. LESSER AMOUNTS ARE EXPECTED NEAR ARLINGTON AND ELK
MOUNTAIN...HOWEVER BLOWING SNOW WILL MAKE FOR DIFFICULT TRAVEL.
SNOWFALL OF 9 TO 13 INCHES CAN BE EXPECTED ACROSS THE MEDICINE BOW
NATIONAL FOREST BY NOON SATURDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

HAHN
000 
WWUS45 KCYS 090301
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MST FRI FEB 8 2008

WYZ063-091115-
/O.CON.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
801 PM MST FRI FEB 8 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST
SATURDAY. 

SNOW WILL CONTINUE TO FALL AT TIMES THROUGH SATURDAY MORNING OVER
THE SNOWY RANGE. IN ADDITION...STRONG WEST WINDS WITH GUSTS OF 55
TO 70 MPH WILL COMBINE WITH THE SNOWFALL AND EXISTING SNOW TO
PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW. ADDITIONAL SNOWFALL 
THROUGH MIDDAY SATURDAY WILL BE BETWEEN 3 AND 5 INCHES OVER THE
SNOWY RANGE.

THE SNOW AND STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL THROUGH
SATURDAY MORNING OVER THE SNOWY RANGE WITH POOR VISIBILITIES AND
SNOWPACKED AND SLICK ROADS. BE SURE TO CHECK THE LATEST WEATHER
AND ROAD CONDITIONS AND WEATHER FORECAST BEFORE LEAVING.

$$

WYZ061-091115-
/O.CON.KCYS.SB.Y.0004.000000T0000Z-080209T1200Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
801 PM MST FRI FEB 8 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM
MST SATURDAY...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SATURDAY. 

LIGHT SNOW WILL FALL AT TIMES FOR THE REST OF TONIGHT OVER THE 
SOUTHWEST PART OF CARBON COUNTY. NEW SNOWFALL WILL BE LESS THAN
2 INCHES...WITH SLIGHTLY HIGHER AMOUNTS POSSIBLE NEAR THE SIERRA
MADRE FOOTHILLS. IN ADDITION...WEST WINDS WILL GUST AS HIGH AS
55 MPH THROUGH SATURDAY MORNING. THE ADVISORY AREA INCLUDES 
INTERSTATE 80 IN CARBON COUNTY. 

THE COMBINATION OF THE SNOW AND WINDS WILL MAKE TRAVEL HAZARDOUS
OVER SOUTHWEST CARBON COUNTY THROUGH MIDDAY SATURDAY WITH POOR
VISIBILITIES AND SLICK ROADS.  BE SURE TO CHECK THE LATEST ROAD
AND WEATHER CONDITIONS AND WEATHER FORECASTS BEFORE LEAVING.

$$

WEILAND
000 
WWUS45 KCYS 091005
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
305 AM MST SAT FEB 9 2008

WYZ063-092200-
/O.CAN.KCYS.WS.W.0005.000000T0000Z-080209T1900Z/
/O.EXB.KCYS.SB.Y.0004.000000T0000Z-080209T2200Z/
SNOWY RANGE-
INCLUDING THE CITY OF...CENTENNIAL
305 AM MST SAT FEB 9 2008

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW WILL DECREASE IN COVERAGE AND INTENSITY TODAY. WEST WINDS OF
25 TO 50 MPH WITH GUSTS TO 70 MPH WILL COMBINE WITH FALLING SNOW
AND FRESHLY FALLEN SNOW TO PRODUCE BLOWING SNOW AND NEAR ZERO
VISIBILITIES AT TIMES. ADDITIONAL SNOWFALL ACCUMULATIONS WILL
RANGE FROM 1 TO 4 INCHES.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

WYZ061-092200-
/O.EXT.KCYS.SB.Y.0004.000000T0000Z-080209T2200Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
305 AM MST SAT FEB 9 2008

...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 3 PM MST
THIS AFTERNOON...

THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 PM
MST THIS AFTERNOON. 

SNOW WILL DECREASE IN COVERAGE AND INTENSITY TODAY. WEST WINDS OF
25 TO 50 MPH WITH GUSTS TO 70 MPH WILL COMBINE WITH FALLING SNOW
AND FRESHLY FALLEN SNOW TO PRODUCE BLOWING SNOW AND NEAR ZERO
VISIBILITIES AT TIMES.

THE COMBINATION OF THE SNOW AND WINDS WILL MAKE TRAVEL HAZARDOUS
OVER SOUTHWEST CARBON COUNTY THROUGH MID AFTERNOON
WITH POOR VISIBILITIES AND SLICK ROADS. PLEASE BE SURE TO CHECK
THE LATEST ROAD AND WEATHER CONDITIONS AND WEATHER FORECASTS
BEFORE LEAVING.

$$

FOR ACCURATE AND DEPENDABLE WEATHER INFORMATION AND FORECASTS...
PLEASE CHECK YOUR NATIONAL WEATHER SERVICE CHEYENNE WEBSITE AT:

WWW.WEATHER.GOV/CYS

AND YOUR UNITED STATES NATIONAL WEATHER SERVICE WEBSITE AT:

WWW.WEATHER.GOV

RUBIN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 8, 1:33 AM MST, 11 minutes earlier.

Area forecast discussion, Feb 8, 1:33 AM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
133 AM MST FRI FEB 8 2008

.SHORT TERM...TODAY THROUGH SATURDAY.

TODAY...HIGH WIND WARNING IN GOOD SHAPE. 300 MB 100+ KNOT JET MOVES
OVERHEAD BY LATE AFTERNOON WITH 700 MB WINDS INCREASING TO 50+ KNOTS
ACROSS THE HIGH WIND WARNING AREA. GRADIENTS AND DOWNWARD MOTION
WILL BE FAVORABLE FOR HIGH WINDS. AFTER A LULL IN THE SNOWFALL THIS
MORNING ACROSS CARBON COUNTY AND THE SNOWY RANGE...HAVE ACCEPTED THE
GFS WHICH SHOWS SNOW DEVELOPING AGAIN THIS AFTERNOON WITH QPF
AMOUNTS NEAR 0.10 INCH THIS AFTERNOON ACROSS SOUTHERN CARBON COUNTY.
WITH WINDS...SNOWFALL AND OROGRAPHICS AND UPON COORDINATION WITH
GRAND JUNCTION AND DENVER/BOULDER...HAVE DECIDED TO GO WITH A WINTER
STORM WARNING BEGINNING THIS AFTERNOON FOR SOUTHWEST CARBON COUNTY
AND THE SNOWY RANGE. SURFACE AND 850 MB GRADIENTS LOOK SUFFICIENT
FOR WIND ADVISORY CRITERIA WINDS ACROSS THE WESTERN NEBRASKA
PANHANDLE.

TONIGHT...RIGHT FRONT QUADRANT OF 130 KNOT 300 MB JET MOVES OVERHEAD
OF SOUTHEAST WYOMING AND WITH PROGGED 700 MB WINDS EXCEEDING 50+
KNOTS...DOWNWARD MOTION AND PROGGED LOW/MID LEVEL GRADIENTS...HAVE
EXTENDED THE HIGH WIND WARNING THROUGH TONIGHT AND SATURDAY MORNING.
BELIEVE WINDS WILL DECOUPLE ENOUGH ACROSS WESTERN NEBRASKA TO ALLOW
WIND ADVISORY TO EXPIRE AT 6 PM. PREFER WETTER GFS SOLUTION OVER
DRIER NAM OVER CARBON COUNTY. GFS SHOWS 0.2 TO 0.4 INCHES OF QPF
OVER SOUTHERN CARBON COUNTY COMBINED WITH STRONG WINDS...SO WILL
CONTINUE THE WINTER STORM WARNING THERE.

SATURDAY...FLOW ALOFT BACKS TO NORTHWEST WITH UPPER JET TRANSLATING
NORTHEAST OF WYOMING AND WESTERN NEBRASKA WHICH WILL ALLOW LOW/MID
LEVEL GRADIENTS TO RELAX IN THE AFTERNOON...THEREBY CUTTING OFF
STRONG WINDS. WILL THEREFORE CUTOFF THE HIGH WIND WARNING AT NOON.
SNOWFALL WILL ALSO DECREASE IN AREAL COVERAGE AND INTENSITY ACROSS
CARBON COUNTY THUS WILL END THE WINTER STORM WARNING AT MIDDAY.
WARMER TEMPERATURES AT MOST LOCATIONS PER THICKNESS PROGS ALTHOUGH
ARCTIC COLD FRONTAL BOUNDARY WILL SAG SOUTHWARD ACROSS EASTERN
WYOMING AND WESTERN NEBRASKA...THUS COLDER TEMPERATURES THERE.
RUBIN

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY.
NORTHWEST FLOW ALOFT WILL BE PRESENT SATURDAY NIGHT WITH A SURFACE
FRONTAL BOUNDARY THROUGH WESTERN NEBRASKA. PRECIPITATION CHANCES
THROUGH SUNDAY NIGHT WILL BE LIMITED TO OROGRAPHICALLY INDUCED
SNOW SHOWERS...AND TEMPERATURES SUNDAY WILL WARM TO NEAR 10
DEGREES ABOVE NORMAL. THE MEDIUM RANGE MODELS THEN SHOW SOME
AGREEMENT THAT AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA
MONDAY OR MONDAY NIGHT...DROPPING TEMPERATURES BACK TO NEAR NORMAL
AND CREATING AT LEAST A SLIGHT CHANCE FOR SHOWERS MONDAY. TUESDAY
THROUGH EARLY WEDNESDAY AN UPPER LEVEL RIDGE WILL MOVE OVER THE
AREA LIMITING PRECIPITATION AND CONTINUING NEAR NORMAL
TEMPERATURES. ANOTHER UPPER TROUGH WILL APPROACH THE AREA CREATING
PRECIPITATION CHANCES ACROSS THE AREA LATE WEDNESDAY THROUGH
THURSDAY. MODELS THEN DIFFER FRIDAY ON WHETHER OR NOT THE UPPER
LEVEL TROUGH WILL BE PROGRESSIVE INTO THE MISSISSIPPI VALLEY OR IF
THE ENERGY WILL CUT OFF OVER ARIZONA. AT LEAST A SHORT-WAVE RIDGE
ALOFT SETS UP OVER THE FORECAST AREA WITH ANY OF THE DIFFERENT
MODEL SOLUTIONS AND IF THIS VERIFIES THEN TEMPERATURES WILL LIKELY
REBOUND TO ABOVE NORMAL VALUES LATE NEXT WEEK. CARPENTER

&&

.AVIATION...STRONG WINDS ACROSS WYOMING WILL PRODUCE WIDESPREAD
MOUNTAIN TURBULENCE INCLUDING ROTOR CLOUDS AND LEE EDDY FORMATION
THROUGH SATURDAY MORNING. LIFR AND IFR DEVELOPING ACROSS CARBON
COUNTY THIS AFTERNOON...OTHERWISE VFR. LIFR AND IFR TONIGHT ACROSS
CARBON AND ALBANY COUNTIES...VFR ELSEWHERE. VFR ON SATURDAY...EXCEPT
FOR IFR AND MVFR WEST OF A LINE FROM DOUGLAS TO RAWLINS.  RUBIN

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM NOON FRIDAY TO NOON SATURDAY FOR
     WYZ061-WYZ063.
     HIGH WIND WARNING UNTIL NOON SATURDAY FOR WYZ062-WYZ064-WYZ065-
     WYZ066-WYZ067-WYZ069-WYZ070.
NE...WIND ADVISORY FROM 10 AM FRIDAY TO 6 PM FRIDAY FOR NEZ001-NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....SJC
Hazardous weather outlook, Feb 7, 4:20 PM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MST THU FEB 7 2008

WYZ062-064>067-069-070-081230-
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
420 PM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A HIGH WIND WARNING CONTINUES TONIGHT FOR WEST WINDS OF 25 TO 40
MPH GUSTING BETWEEN 60 AND 70 MPH. THE STRONG WINDS WILL CAUSE
LOCAL BLOWING AND DRIFTING SNOW...ESPECIALLY OVER REMOTE AREAS OF
CARBON AND ALBANY COUNTIES. SCATTERED AREAS OF LIGHT SNOW CAN ALSO
BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HIGH WIND WARNING WILL REMAIN IN EFFECT UNTIL 6 PM MST FRIDAY
EVENING. WEST WINDS ON FRIDAY WILL BLOW AT 30 TO 40 MPH WITH GUSTS
BETWEEN 60 AND 70 MPH BEFORE DECREASING SOME FRIDAY EVENING.

IT WILL NOT BE AS WINDY ON SATURDAY AND TEMPERATURES WILL TURN
WARMER ON SUNDAY. THERE WILL BE A CHANCE OF SNOW SHOWERS ON
MONDAY AND AGAIN LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-WYZ059-060-068-081230-
SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-GOSHEN-
420 PM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A FEW LIGHT SNOW SHOWERS WILL OCCUR THIS EVENING WITH LITTLE IF ANY
ACCUMULATION EXPECTED. THE WEST TO NORTHWEST WINDS OF 20 TO 30
MPH WILL SLOWLY DECREASE BY MID EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

IT WILL BE WINDY AGAIN ON FRIDAY WITH WEST WINDS OF 20 TO 35 MPH
BEFORE THE WINDS DECREASE FRIDAY EVENING. THE WINDS WILL BE MUCH
LESS ON SATURDAY AND IT WILL TURN COLDER WITH A FEW SNOW FLURRIES.

AFTER WARMER TEMPERATURES RETURN ON SUNDAY...ANOTHER SYSTEM WILL
BRING SOME LIGHT SNOW SHOWERS WITH IT ON MONDAY. THERE WILL ALSO BE
A CHANCE OF SNOW SHOWERS LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ019>021-054-055-081230-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
420 PM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

A FEW LIGHT SNOW SHOWERS WILL OCCUR THROUGH THIS EVENING BUT
LITTLE IF ANY ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT FROM 10 AM TO 6 PM FRIDAY FOR WEST
WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH. THE WINDS WILL DECREASE
FRIDAY EVENING.

THERE WILL BE A CHANCE OF SNOW SHOWERS LATE WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-081230-
SNOWY RANGE-
420 PM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A BLOWING SNOW ADVISORY IS IN EFFECT TONIGHT. STRONG WEST WINDS
GUSTING OVER 50 MPH WILL CONTINUE TO CAUSE REDUCED VISIBILITIES IN
WIDESPREAD BLOWING AND DRIFTING SNOW. LIGHT SNOW SHOWERS WILL ALSO
BE LIKELY TONIGHT WITH AN INCH OR TWO OF NEW ACCUMULATION. TRAVEL
WILL REMAIN HAZARDOUS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE BLOWING SNOW ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM FRIDAY
EVENING. STRONG WEST WINDS GUSTING OVER 50 MPH WILL CONTINUE TO
CAUSE AREAS OF BLOWING AND DRIFTING SNOW. SOME LIGHT SNOW SHOWERS
CAN ALSO BE EXPECTED ON FRIDAY AND FRIDAY NIGHT.

ONLY A FEW SNOW SHOWERS WILL LINGER ON SATURDAY. SCATTERED SNOW
SHOWERS CAN BE EXPECTED AGAIN MONDAY...WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-081230-
SOUTHWEST CARBON-
420 PM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT TONIGHT. SOUTHWEST WINDS OF
25 TO 40 MPH GUSTING TO 60 MPH WILL CONTINUE TO CAUSE REDUCED
VISIBILITIES IN WIDESPREAD BLOWING AND DRIFTING SNOW...MAKING
TRAVEL HAZARDOUS. THERE WILL ALSO BE SOME LIGHT SNOW SHOWERS AT
TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HIGH WIND WARNING WILL REMAIN IN EFFECT UNTIL 6 PM MST FRIDAY
EVENING. SOUTHWEST WINDS OF 30 TO 40 MPH GUSTING TO 60 MPH WILL
CAUSE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES.
SCATTERED LIGHT SNOW SHOWERS CAN ALSO BE EXPECTED FRIDAY AND
FRIDAY NIGHT.

AFTER DRIER AND WARMER CONDITIONS MOVE IN FOR SATURDAY AND SUNDAY...
THERE WILL BE A CHANCE OF SNOW SHOWERS MONDAY...WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Feb 7, 9:51 PM MST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
951 PM MST THU FEB 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
02/07/2008  M65 MPH          CARBON             WY   ASOS

            WINDS WERE SUSTAINED AT 44 MPH.

&&

MWEILAND
Local storm report, Feb 7, 10:49 PM MST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 PM MST THU FEB 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HIGH SUST WINDS  N WHITAKER              41.41N 104.87W
02/07/2008  M41 MPH          LARAMIE            WY   MESONET

            WIND GUST TO 57 MPH

&&

RUBIN
Special weather statement, Feb 7, 11:30 PM MST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1130 PM MST THU FEB 7 2008

WYZ061>066-081100-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK
1130 PM MST THU FEB 7 2008

...A BLOWING SNOW ADVISORY IS IN EFFECT FOR THE SNOWY RANGE UNTIL
6 PM MST...
...A HIGH WIND WARNING IS IN EFFECT ELSEWHERE UNTIL 6 PM MST...

AREAS OF SNOW AND BLOWING SNOW WILL CONTINUE OVERNIGHT. STRONG
WEST WINDS WILL COMBINE WITH THE FALLING SNOW TO PRODUCE AREAS OF
BLOWING SNOW. VISIBILITIES WILL BE REDUCED TO NEAR ZERO AT TIMES
IN SNOW AND BLOWING SNOW. IF YOU MUST DRIVE...PLEASE ALLOW FOR
EXTRA TRAVEL TIME TO SAFELY REACH YOUR DESTINATION AND DRIVE WITH
CAUTION. SLOW DOWN TO AVOID GETTING IN AN ACCIDENT.  YOUR NATIONAL
WEATHER SERVICE WANTS YOU TO ARRIVE ALIVE.

RUBIN
Local storm report, Feb 7, 11:35 PM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1135 PM MST THU FEB 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HIGH SUST WINDS  BUFORD                  41.11N 105.30W
02/07/2008  M50 MPH          ALBANY             WY   MESONET

&&

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 2:57 PM MSTSnow and Blowing Snow AdvisoryCYS27 hr

Nearby

Winter Storm Warnings in Wyoming, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.